# SDR CA961216037

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13447
- Condition: Wrong Rings
- Location: Engine
- Stage of operation: CL
- Nature of condition: M, W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CYLINDER AND OIL TEMPERATURES BECAME HIGH AND THE OIL PRESSURE WAS DROPPING, THE PILOT RETURNED TO BASE. TWO CYLINDERS HAD RECENTLY BEEN REPLACED AND INVESTIGATION HAD FOUND THAT THE WRONG PISTON RINGS HAD BEEN INSTALLED. THE ENGINE WAS REPLACED.
